Toggle Main Menu Toggle Search

ePrints

Cyclic cohomology of certain nuclear Fréchet and DF algebras

Lookup NU author(s): Dr Zinaida Lykova

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Lykova ZA

Publication type: Article

Journal: Central European Journal of Mathematics

Year: 2008

Volume: 6

Issue: 3

Pages: 405-421

ISSN (print): 1895-1074

ISSN (electronic): 1644-3616

Publisher: Versita

URL: http://dx.doi.org/10.2478/s11533-008-0040-x

DOI: 10.2478/s11533-008-0040-x


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share